# SDR UIEA2019123096164

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,508 hours, 21,869 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 890322
- Condition: Malfunctioned
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BLEED LIGHT CAME ON DURING CLIMBOUT FROM 7,000 TO 15,000, NO BLEED EICAS MSG PRESENT. LIGHT EXTINGUISHED AFTER LEVEL OFF @15,000 AND BEFORE QRH WAS ACCOMPLISHED. PERFORMED AIR SUPPLY BITE TEST, FAULTING HIGH PRESSURE CONTROLLER ON LEFT SIDE, IAW AMM 36-23-00. REMOVED AND REPLACED LEFT ENGINE HIGH PRESSURE CONTROLLER IAW AMM 36-11-08. AIR SUPPLY BITE TEST AND LEAK CHECKED GOOD.
